# SDR UPS01835709

- Difficulty date: March 29, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- Aircraft time: 65,958 hours, 24,431 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,3  STA. 1580 FLOORBEAM IS CORRODED BEYOND LIMITS AT RBL. 48.  REPAIRED FLOORBEAM I.A.W. 8110-3 APPROVED DH SK 797-605
